# SDR VNAA202509260002

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 492313
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MLG RH SHOCK STRUCT IN REFERENCE TASK CARD:32-079-003-19-RH CORROSION WAS FOUN ON BRAKE TAKE OUT RINK MLG RH.  PIN, BRAKE TORQUE TAKE-OUT MLG RH WAS VERIFIED (P/N:49231-3 S/N: ACR110787) PER CRJ 700 IPC 32-11-39 AND MUST BE INSTALLED WITH JOB TRFKE004AS4Z
